# SDR SIMA200814302

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 20,052 hours, 19,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4186, DURING TAXI CREW REPORTS EMERGENCY EXIT SIGN LIGHT ABOVE FLIGHT ATTENDANT JUMP SEAT IS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  RESECURED EXIT SIGN CONNECTOR IAW AMM 33-50-14.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
